# SDR SWAA2022101759906

- Difficulty date: October 13, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 14,461 hours, 7,206 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Part number: 90004213
- Part serial: 40728
- Condition: Faulty
- Location: L/H Wing
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SELECTED FLAPS 30 DEG FROM 15 DEG ON APPROACH. FLAPS MOVED SYMMETRICALLY TO ABOUT 20 DEG AND STOPPED. / [01] FOUND FLT CONT TE FLAP/SKEW SENSOR & IND L CB POPPED; WOULD NOT RESET PER AMM 20-60-05. R&R #3 T/E FLAP SKEW SENSOR PER AMM 27-59-01. OPS CHECK GOOD
